# SDR JGVR28180402001

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 10,264 hours, 6,789 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RUDDER TORQUE TUBE FROM RUDDER. REPLACED THE RUDDER TORQUE TUBE IAW SRM 51-40-03, 51-40-06, 51-60-03, 55-40-09, AND MM 20-40-20.
